# SDR 96ZZZX217

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Part number: H05A0035A
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 116 - DURING TAKEOFF, AN ELECTRICAL SMELL WAS DETECTED IN THE COCKPIT.  TROUBLESHOOTING REVEALED THE AURAL WARNING BOX WAS FAULTY.  REMOVED AND REPLACED AURAL WARNING BOX, MFG PN H05A0035-A.  OPERATIONAL CHECK NORMAL.  CHECK C-1D - FEBRUARY 2, 1995 - MCI.
